# SDR C2XA08RI050

- Difficulty date: March 29, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 16,798 hours, 12,917 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 14525737403
- Part serial: 145410
- Condition: Dirty
- Location: Emergency Exit
- Part time: 16,798 hours, 12,917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND LEFT EMERGENCY OVERWING EXIT HATCH HARD TO OPEN.  MX CLEANED AND LEFT EMERGENCY OVERWING EXIT HATCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
